List of citations in Numdam for : The G method for heterogeneous anisotropic diffusion on general meshes

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 44 (2010) no. 4, p. 597-625

Wheeler, Mary Fanett; Xue, Guangri; Yotov, Ivan

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 46 (2012) no. 4, p. 759-796

Di Pietro, Daniele A.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 46 (2012) no. 1, p. 111-144